FLUSTOP TAB

فلوستوب – Flustop

فلوستوب – Flustop

Paracetamol, phenylephrine

Buy Here

The active ingredient for فلوستوب – Flustop

Each tablet contains: Paracetamol 400 mg. Pseudoephedrine Hydrochloride 60 mg. Chlorphenamine maleate 3 mg. Caffeine Anhydrous 32 mg.

Indications for use of فلوستوب – Flustop

Flustop is indicated to relieve symptoms of colds and flu such as fever, nasal congestion, sinus congestion, headache, sinus pain, sneezing, itching, and watery eyes.

Contraindications for v

This product is contraindicated in patients with: with a previous history of hypersensitivity to paracetamol, pseudo-ephedrine, chlorphenamine, other antihistamines or excipients. With severe high blood pressure or acute coronary artery disease.

An overdose of Flustop medicine tablets

Symptoms and signs

A paracetamol overdose may cause liver failure, which may lead to liver transplantation or death.

treatment:

An overdose of chlorphenamine is likely to result in effects similar to those reported in adverse reactions. Additional symptoms may include paradoxical excitement, toxic psychosis, convulsions, respiratory arrest, dystonia reactions, and cardiovascular collapse including arrhythmias.

Treatment should be supportive and directed towards specific symptoms.

Management:

Patients should receive general supportive care (eg hydration and maintenance of vital signs).

Overdose

. The effects of an overdose on the central nervous system can be treated with IV sedatives.

The package

Carton box contains 2 strips of 10 tablets each.

Storage

Store below 25 ° C, and protect from light.

the manufacture company

Glaxo

 

Read More

Leave a Comment

Your email address will not be published. Required fields are marked *

Shopping Cart
Don`t copy text!
Scroll to Top
🏷️ WANT A COUPON
Give us a review on Google or Facebook
Google Review

Facebook Review
and Subscribe now to get free discount coupon code. Don't miss out

    SUBSCRIBE